Volume 9, Issue 1 (5-2023)                   mmr 2023, 9(1): 189-199 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

mirzaie R, heydarpour M. Orbit space of cohomogeneity two actions on Riemannian manifolds of constant negative curvature. mmr 2023; 9 (1) :189-199
URL: http://mmr.khu.ac.ir/article-1-3105-en.html
1- , r.mirzaei@sci.ikiu.ac.ir
Abstract:   (745 Views)
We classify orbit spaces of cohomogeneity two isometric actions on Riemannian manifolds of constant negative curvature.
Full-Text [PDF 1493 kb]   (193 Downloads)    
Type of Study: S | Subject: Differential Geometry
Received: 2020/06/29 | Revised: 2024/01/7 | Accepted: 2021/08/3 | Published: 2023/06/20 | ePublished: 2023/06/20

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb